# SDR ASAA2020081743022

- Difficulty date: August 14, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 18,176 hours, 5,848 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 4GKHRP
- Condition: Failed
- Location: Nr 1 Hf
- Part time: 2,893 hours, 840 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HF 1 FAIL, GROUNDED YES.  REF B737-900 FIM 23-11 TASK 801, 23-11 TASK 806, B737-900 AMM 23-11-21.  HF-1 FAIL DISPLAYS ON BOTH RTP'S.  HF NR 1 XCVR BITE PASSES.  DUE TO HISTORY.  REMOVED AND REPLACED HF-1 XCVR, IAW B737-900 AMM 23-11-21/401.
